Jilara (jilara) wrote,
Jilara
jilara

  • Mood:

mutter...damned stomach

I have recently been taking aspirin for my migraine, since it's about the only thing that works. I take it in single-tablet doses, and don't do more than maybe 10 tablets per month...but I've been getting stomach trouble, lately, that I suspect is related. You know, where you drink a glass of cold water, and feel it pass all the way through your stomach? Where eating something, anything, makes you feel vaguely nauseous and your stomach cramps? I'm not getting anything like real pain or indigestion, just vague discomfort. I went through both the home medical books, and it doesn't really match any symptoms of things more serious. (If I wanted to, I could work myself up over lymphoma, which a friend was recently diagnosed with, after being initially diagnosed as a gluten-intolerance, but I'm not prone to medical-student syndrome...) I bet it's the aspirin.

So I tried something different this morning. I took a valarian capsule. Aside from burping weird valarian taste, my stomach seems pretty okay with it. And it does seem to have taken the edge off the migraine. I have a bit of pressure in my temple, but none of the rest of the symptoms. So far so good. It will be interesting to see if it works long-term. The less drugs in my system the better.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 0 comments